Simbrinza Forums

Recently active Simbrinza forums and community discussion threads. Post your question or story about Simbrinza and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Page:1
Side effects from Simbrinza.

Does anyone using these eyedrops feel like a zombie? I am lethargic, lightheaded, and so tired. Has anyone experienced these symptoms? Thanks. ## My consultant for ease of use moved me from Brinzolomide and Brinmodine (same as Simbrinza only in separate bottles) in October 2015, in January 2016 I noticed a stinging sensation in the corner of bottom eyelid. The severity increased for 3 months and caused severe scabbing along lower eyelid along with stinging and redness to skin around the eye, it is now July 2016 this has now spread to the other eye. Although the pressurers have decreased considerably, the stinging/redness is now becoming an issue of importance, so I may have to consider another eye drop. ## Hello, Ann! How are you? Those can be side effects of this medication, as reporte...

3 REPLIES Updated
Simbrinza Side Effects

I have been using Simbrinza and Latanoprost for the past year. The pressure has been good but for the past month my eyes have become red and irritated and they seem to be getting worse no matter what I do. I think it might be one of the drops. ## Hi Connie, Sorry to hear about your situation. From what I could gather, both medications list "redness of the eyes & irritation" as either rare side effects or allergic reactions to Simbrinza and Latanoprost. So I'm not sure how you would go about determining which one of those medications could be at fault. My first suggestion would be to contact your doctor about this as soon as possible in order to decide whether it's safe for you to continue using or if your doctor has any other recommendations moving forward. It's ...

1 REPLY Updated